# SDR IPXA2013100900487

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

423 VU PANEL, EXIT LIGHT SWITCH TOGGLE BROKEN IN AUTO POSITION.  SUP: R & R TOGGLE SWITCH AND OPS CHECK IAW ESPM 20-45-21 AND MM 33-51-00-05.
